# SDR RAIA980202

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7336 - STL - LEFT ENGINE RPM WENT TO ZERO DURING CLIMB.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR.  (M)
